Alert archive / Kentucky / Freeze Warnings in 2012

Freeze Warning 5, NWS Louisville, KY

October 31, 201210 counties in Indiana; 49 counties in Kentucky

NWS Louisville, KY issued this freeze warning at Oct 31, 2012, 3:56 AM EDT for 10 counties in Indiana; 49 counties in Kentucky. It took effect at Nov 1, 2012, 3:00 AM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 31, 2012, 3:56 AM EDT (07:56 UTC)
In effect from
Nov 1, 2012, 3:00 AM EDT
Expired
Nov 1, 2012, 9:00 AM EDT
In force
6 hr
Issued by
NWS Louisville, KY
All 59 counties

Clark County, IN, Crawford County, IN, Dubois County, IN, Floyd County, IN, Harrison County, IN, Jefferson County, IN, Orange County, IN, Perry County, IN, Scott County, IN, Washington County, IN, Adair County, KY, Allen County, KY, Anderson County, KY, Barren County, KY, Bourbon County, KY, Boyle County, KY, Breckinridge County, KY, Bullitt County, KY, Butler County, KY, Casey County, KY, Clark County, KY, Clinton County, KY, Cumberland County, KY, Edmonson County, KY, Fayette County, KY, Franklin County, KY, Garrard County, KY, Grayson County, KY, Green County, KY, Hancock County, KY, Hardin County, KY, Harrison County, KY, Hart County, KY, Henry County, KY, Jefferson County, KY, Jessamine County, KY, Larue County, KY, Lincoln County, KY, Logan County, KY, Madison County, KY, Marion County, KY, Meade County, KY, Mercer County, KY, Metcalfe County, KY, Monroe County, KY, Nelson County, KY, Nicholas County, KY, Ohio County, KY, Oldham County, KY, Russell County, KY, Scott County, KY, Shelby County, KY, Simpson County, KY, Spencer County, KY, Taylor County, KY, Trimble County, KY, Warren County, KY, Washington County, KY, Woodford County, KY

The radar

The Louisville radar (KLVX), 43 km from the middle of the area, began a volume at 07:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 7.9 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2012-10-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2012-10-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 215 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3053 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
215 m²/s²
0-3 km storm-relative helicity
249 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

518 
WWUS73 KLMK 310756
NPWLMK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOUISVILLE KY
356 AM EDT WED OCT 31 2012

...FREEZING TEMPERATURES EXPECTED TONIGHT...

.CLEARING SKIES TONIGHT WILL ALLOW TEMPERATURES TO DROP INTO THE
UPPER 20S AND LOWER 30S. A HARD FREEZE WILL BE
POSSIBLE...ESPECIALLY IN RURAL AREAS.

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-312000-
/O.NEW.KLMK.FZ.W.0005.121101T0700Z-121101T1300Z/
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...
LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...
HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE...
LEBANON...DANVILLE...LANCASTER...RICHMOND...MORGANTOWN...
BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...
LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN...
SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA...
JAMESTOWN...BURKESVILLE...ALBANY
356 AM EDT WED OCT 31 2012 /256 AM CDT WED OCT 31 2012/

...FREEZE WARNING IN EFFECT FROM 3 AM EDT /2 AM CDT/ TO 9 AM EDT
/8 AM CDT/ THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM EDT /2 AM CDT/ TO 9 AM EDT
/8 AM CDT/ THURSDAY. 

* TEMPERATURES...LOW TEMPERATURES WILL REACH THE LOWER 30S IN THE
  LOUISVILLE METRO AREA...AND THE UPPER 20S TO AROUND 30 ACROSS
  THE REMAINDER OF SOUTHERN INDIANA AND CENTRAL KENTUCKY. 

* TIMING...TEMPERATURES WILL BE NEAR OR BELOW FREEZING FOR A FEW
  HOURS LATE TONIGHT THROUGH MID-MORNING THURSDAY. 

* IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED IF LEFT
  UNCOVERED. A HARD FREEZE IS POSSIBLE IN RURAL AREAS...ESPECIALLY
  WEST OF INTERSTATE 65...AND SOUTH OF THE PARKWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

RAS
2 follow-up statements
875 
WWUS73 KLMK 311959
NPWLMK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOUISVILLE KY
359 PM EDT WED OCT 31 2012

...FREEZING TEMPERATURES EXPECTED OVERNIGHT/THURSDAY MORNING...

.SKIES OVER CENTRAL KENTUCKY AND SOUTH-CENTRAL INDIANA WILL CLEAR
TONIGHT WITH CLEARING TAKING LONGEST OVER EAST CENTRAL KENTUCKY
AND THE BLUEGRASS. WITH CLEARING SKIES AND DIMINISHING WIND...LOW
TEMPERATURES SHOULD DROP INTO THE UPPER 20S IN MANY AREAS...WITH
AROUND 30 OR LOWER 30S IN URBAN LOCATIONS AND THOSE LOCATIONS WHERE
CLOUDS HOLD IN LONGEST. A HARD FREEZE IS POSSIBLE...ESPECIALLY IN
RURAL LOCATIONS AND VALLEYS.

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-010830-
/O.CON.KLMK.FZ.W.0005.121101T0700Z-121101T1300Z/
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...
LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...
HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE...
LEBANON...DANVILLE...LANCASTER...RICHMOND...MORGANTOWN...
BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...
LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN...
SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA...
JAMESTOWN...BURKESVILLE...ALBANY
359 PM EDT WED OCT 31 2012 /259 PM CDT WED OCT 31 2012/

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM EDT /2 AM CDT/ TO
9 AM EDT /8 AM CDT/ THURSDAY...

* TEMPERATURES...LOW TEMPERATURES THURSDAY MORNING WILL BE IN THE
  UPPER 20S IN MANY LOCATIONS. EXCEPTIONS COULD BE URBAN AREAS
  (SUCH AS THE CITY OF LOUISVILLE) AND LOCATIONS WHERE CLOUDS HOLD
  IN LONGEST (PARTS OF EAST CENTRAL KENTUCKY) WHERE LOWS SHOULD BE
  AROUND 30 OR THE LOWER 30S. IN ADDITION...SOME VALLEYS AND
  PROTECTED LOCATIONS COULD SEE LOWS TOUCH THE MID 20S. 

* TIMING...TEMPERATURES WILL BE NEAR OR BELOW FREEZING FOR A FEW
  HOURS BEFORE DAYBREAK THROUGH MID-MORNING THURSDAY.

* IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED IF LEFT
  UNCOVERED. A HARD FREEZE IS POSSIBLE IN SOME RURAL AND VALLEY AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
LIKELY. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE
VEGETATION.

&&

$$
TWF
399 
WWUS73 KLMK 010758
NPWLMK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOUISVILLE KY
358 AM EDT THU NOV 1 2012

...FREEZING TEMPERATURES EXPECTED THROUGH EARLY MORNING...

.SKIES WILL CONTINUE TO CLEAR ACROSS EAST CENTRAL KENTUCKY THROUGH
DAYBREAK. MANY LOCATIONS WEST OF INTERSTATE 65...AS WELL AS SOUTH
OF THE PARKWAYS...ARE ALREADY AT OR BELOW FREEZING. TEMPERATURES
ARE STILL AROUND 40 DEGREES ACROSS THE BLUEGRASS REGION...BUT WILL
DROP QUICKLY AS SKIES CLEAR OVER THE NEXT COUPLE HOURS. A HARD
FREEZE IS LIKELY FOR MANY LOCATIONS WEST OF I-65 AND SOUTH OF THE
PARKWAYS. 


INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-011300-
/O.CON.KLMK.FZ.W.0005.000000T0000Z-121101T1300Z/
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...
LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...
HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE...
LEBANON...DANVILLE...LANCASTER...RICHMOND...MORGANTOWN...
BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...
LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN...
SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA...
JAMESTOWN...BURKESVILLE...ALBANY
358 AM EDT THU NOV 1 2012 /258 AM CDT THU NOV 1 2012/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT /8 AM CDT/
THIS MORNING...

* TEMPERATURES...LOW TEMPERATURES THIS MORNING WILL BE IN THE
  UPPER 20S IN MANY LOCATIONS. EXCEPTIONS COULD BE URBAN AREAS
  (SUCH AS THE CITY OF LOUISVILLE) AND WHERE THE CLOUDS HOLD ON
  THE LONGEST OVER THE BLUEGRASS...WHERE LOWS SHOULD BE AROUND 30
  OR THE LOWER 30S. IN ADDITION...SOME VALLEYS AND PROTECTED
  LOCATIONS COULD SEE LOWS TOUCH THE MID 20S.

* TIMING...TEMPERATURES WILL BE NEAR OR BELOW FREEZING THROUGH
  MID-MORNING.

* IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED IF 
  LEFT UNCOVERED. A HARD FREEZE IS POSSIBLE IN SOME RURAL AND 
  VALLEY AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
LIKELY. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE
VEGETATION.

&&

$$

RAS

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this freeze warning went out at Oct 31, 3:24 AM EDT, 32 minutes earlier.

Area forecast discussion, Oct 31, 3:24 AM EDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
324 AM EDT WED OCT 31 2012

.Short Term (Today through Thursday)...
Issued at 325 AM EDT Wed Oct 31 2012

Polar vortex lobe that absorbed the former Sandy now centered over
western NY/northwest PA, but covers the entire eastern half of the
CONUS and the low-level circulation extends well into the Ohio
Valley. The southwestern periphery of the cloud cover is evident on
satellite from the SW corner of Indiana to just south of BWG, with
temps near freezing under the clear skies in Logan County. Radar is
picking up some drizzle/sprinkles/light rain over the Bluegrass,
which is adding upto a trace event for most.

Main challenges in the short term are how quickly the precip exits
the Bluegrass this morning, and freeze potential tonight. Expect the
deep low to slowly lift north into Canada today, with precip exiting
the Bluegrass by midday. Can't rule out an early morning snowflake
or two, but air temps and ground temps will be warm enough that
there will be no accumulation. Otherwise expect at least partial
clearing from SW to NE, and temps recovering but still well below
normal. Will undercut guidance slightly, especially across the
Bluegrass where clouds will hold on the longest. Temps will range
from mid/upper 40s in the Bluegrass to mid 50s near BWG.

Skies should continue to clear overnight as the surface settles into
the lower Mississippi Valley. Main limiting factor for radiational
cooling will be the wind staying up around 4-5 kt out of the west,
so the temp distribution is a bit more uniform than we typically see
on cold nights. Still looking for lows at 27-32F throughout the CWA,
a hard freeze for some locations even though there will not be much
frost given dewpoints in the lower/mid 20s. Could be a different
story anywhere that winds decouple. Given that some locations could
see a hard freeze, will go ahead with a freeze warning for the
entire CWA, even though Thursday morning is technically the first
day out of season.

Shortwave ridge over the Plains starts to build in for Thursday and
will allow the moderating trend to continue. Good agreement in MOS
temps, but did facor the milder NAM MOS for LEX out of respect for
the return of sunshine. Max temps in the lower 50s over the
Bluegrass to around 60 near Bowling Green.

.Long Term (Thursday through Tuesday)
Issued at 300 PM EDT Tue Oct 30 2012

Expect our region to be in a northwest flow aloft as ridging builds
east of the Rockies and the remnants of Sandy move slowly into
southeast Ontario Thursday. These features will continue to move
slowly eastward, as another vortmax rotates into/merges with these
remnants Friday. Then come Saturday, another system, currently off
the NW U.S. coast, will move across the Northern Plains, helping to
spawn off a warm front that will move into the Ohio Valley Saturday
and then a weak cold front some time either late Saturday or Sunday.
Timing differences in the models make this part of the forecast more
difficult. Yesterday's runs had this system coming through Friday.
The slower timing would make sense given the blocking pattern
created by the ridge in between the two systems.

Behind this second system, temperatures should cool down briefly,
but then the 00Z ECMWF and the new GFS both have another front
moving into the Plains states. This front would act to switch our
winds back around to the south and allow another warm up.

Given the features mentioned above, the end of this work week should
see a warmup, perhaps back up to normal by Friday. Saturday and
Sunday's temperatures will depend on where the fronts get to for us,
so there could be a gradient across the region.

The best chance for rain of course comes with the fronts this
weekend. Given timing inconsistency in the models, would prefer not
to go too high for precip chances. For now will have the best chance
Saturday night and Sunday.

&&

.Aviation (06Z TAF Issuance)...
Issued at 115 AM EDT Wed Oct 31 2012

Significant differences between airports overnight into Wednesday
morning as Kentucky remains on the periphery of the very large
circulation of the former Sandy.

BWG should remain mostly clear overnight with light WNW winds, but
could catch bits of the strato-cu deck that lurks just to their
north and east. Even if a ceiling does develop there, it should not
be operationally significant as cloud heights on the edge of the
circulation are between 6k-8k feet.

SDF will be VFR, but overcast. Winds will stay up out of the west,
nearly perpendicular to the two long runways, but speeds just around
10 kt should mitigate the impact. Winds will increase with daytime
heating and mixing, and we expect 20-25 kt gusts in the afternoon.
At those speeds, the WNW direction could be problematic for using
the north-south runways.

Worst conditions expected at LEX as ceilings should remain right on
the edge of IFR/MVFR through late morning. Big question mark
regarding precip type at daybreak, and did mention the potential for
a few snowflakes mixing in around daybreak. This is not a
high-probability event but sufficient to be worthy of a heads-up.
Expect to improve above fuel-alternate thresholds by midday, but
MVFR conditions and gusty WNW winds will persist until around
sunset.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...FREEZE WARNING FROM 3 AM EDT /2 AM CDT/ TO 9 AM EDT /8 AM CDT/
     THURSDAY FOR INZ076>079-083-084-089>092.

KY...FREEZE WARNING FROM 3 AM EDT /2 AM CDT/ TO 9 AM EDT /8 AM CDT/
     THURSDAY FOR KYZ023>043-045>049-053>057-061>067-070>078-081-
     082.

Short Term.......RAS
Long Term........RJS
Aviation.........RAS
Hazardous weather outlook, Oct 30, 7:00 PM EDT, 8 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
700 PM EDT TUE OCT 30 2012

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-010200-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
700 PM EDT TUE OCT 30 2012 /600 PM CDT TUE OCT 30 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

TEMPERATURES WILL BRIEFLY DROP BELOW THE FREEZING MARK THURSDAY
MORNING...WITH SHELTERED LOCATIONS DIPPING INTO THE UPPER 20S.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

13

Nearby

Freeze Warnings in Kentucky, 2012Freeze Warnings in Indiana, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.